# SDR CALA0200339

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 45,998 hours, 23,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 787 & 797
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN FLOOR R/H I/B SEAT TRACK HAD CORROSION AND WORN LOBES AT BS 787 AND 797, THE CORRODED AND WORN SECTION OF SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK SECTION WAS SPLICED IN IAW SRM 53-00-52, FIGURE 204.
